Classes of admissible functions associated with certain integral operators applied to meromorphic functions

Document Type : Research Paper


1 Department of‎ ‎Mathematics‎, ‎Faculty of Science‎, ‎Fayoum University‎, ‎P.O‎. ‎Box 63514‎, ‎Fayoum‎, ‎Egypt

2 Department of‎ ‎Mathematics‎, ‎Faculty of Science‎, ‎Mansoura University‎, ‎P.O‎. ‎Box 35516‎, ‎Mansoura‎, ‎Egypt


‎In the present paper‎, ‎by making use of the differential subordination and‎ ‎superordination results of Miller and Mocanu‎, ‎ 
‎certain classes of admissible functions ‎are determined so that subordination as well as superordination implications‎
‎of functions associated with an integral operator hold‎. ‎Additionally‎, ‎differential sandwich-type result is obtained‎.


Main Subjects

Volume 41, Issue 4 - Serial Number 4
August 2015
Pages 793-804
  • Receive Date: 26 January 2014
  • Revise Date: 22 April 2014
  • Accept Date: 22 April 2014
  • First Publish Date: 01 August 2015